# SDR FDEA202404110572

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246811220
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.3 SPOILER UPR JACK RIB SCREW HOLE INNER SURFACE SCRATCH. ACCOMPLISHED THE CAT.B HOLE REINFORCEMENT REPAIR AT LH WING NO.3 SPOILER JACK RIB    STA ABX 40.425 UPPER HOLE.  THE REPAIR CLASSIFIED AS MAJOR REF GMM 6-2-100.  I.A.W FEDEX EA:T6-5740-T0378860 P1 SEQ NO:1107, TITLE:WINGS-ATTACH FITTINGS-LH WING#3   SPOILER JACK RIB AT STA ABX 40.425-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION.
